# SDR RRXA000682

- Difficulty date: March 2, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Part number: 5772784513
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK AND A TEAR TO THE 'C' PIT DOOR INBD WEB AT FWD END, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.    REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIRED DOUBLER IAW DC-8 SRM 52-20, 51-1-20, 51-1-8 AND 51-1-21.
